MAUDE Adverse Event Report: NUCLETRON B.V. FLEXITRON HDR; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED

NUCLETRON B.V. FLEXITRON HDR; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Model Number 136149
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.A highly unlikely chain of events has been identified in which the internal source cable guide displacement can cause incorrect source cable positioning.For this to occur, all of the following conditions need to be met simultaneously: both internal guiding tubes for the check cable and source cable are defective.The obstruction in the cable path is not detected by the check cable.The obstruction in the cable path occurs after all channels passed the check cable checks.In addition, it is improbable that this error condition would not have been noticed during the mandatory safety, performance and functional tests that are performed during each source exchange or planned maintenance: · the cable obstructions detection circuits tests.· transfer tube connection test.· cable alignment verification done after these tests.This issue could cause treatment interruption or in a very unlikely chain of event, incorrect source positioning.An ifsn and ifsm will be released and contains instructions on how to inspect the flexitron internal cable guides.
 
Event or Problem Description
One customer complaint has been reported from the field concerning a system in which the internal check cable guide mechanism failed.Due to an obstruction during the check cable out drive, the internal guiding tube became displaced and the check cable became damaged.
 
Additional Manufacturer Narrative
Updated as not ticked previously.

Brand Name
FLEXITRON HDR
Common Device Name
SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Manufacturer (Section D)
NUCLETRON B.V.
waardgelder 1
veenendaal 3905 TH
NL  3905 TH
MDR Report Key9309326
Report Number9611894-2019-00003
Device Sequence Number559732
Product Code JAQ
UDI-Device Identifier08717213051126
UDI-Public08717213051126
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K070574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number136149
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1